MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SELF CENT HIP 48X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US SELF CENT HIP 48X28 BRN; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Model Number 1035-48-000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when the packaging of the implant was opened, there was several black particles in the packaging and on the implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : no anomalies or deviations were found.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SELF CENT HIP 48X28 BRN
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12704008
Report Number1818910-2021-23648
Device Sequence Number17254873
Product Code KWY
UDI-Device Identifier10603295003380
UDI-Public10603295003380
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1035-48-000
Device Catalogue Number103548000
Device Lot NumberJJ3545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/27/2021
12/06/2021
12/15/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date11/03/2021
12/07/2021
12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown